# SDR AMTA200500335

- Difficulty date: March 31, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Shim
- Condition: Migrated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STRUT MID BULKHEAD HAS MIGRATING SHIMS AT PP STATION 174 LOWER INBOARD AND LOWER OUTBOARD ATTACH POINTS.  REPAIRED PER PART 1 OF ERA 757-54R-5835.  (M)
